Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 21 found articles
 
 
  Superlinear Lower Bounds for Bounded-Width Branching Programs
 
 
Title: Superlinear Lower Bounds for Bounded-Width Branching Programs
Author: Barrington, D.A.M.
Straubing, H.
Appeared in: Journal of computer and system sciences
Paging: Volume 50 (1995) nr. 3 pages 8 p.
Year: 1995
Contents:
Publisher: Academic Press
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands